Journal cover Journal topic
Nonlinear Processes in Geophysics An interactive open-access journal of the European Geosciences Union
Journal topic

Journal metrics

Journal metrics

  • IF value: 1.558 IF 1.558
  • IF 5-year value: 1.475 IF 5-year
    1.475
  • CiteScore value: 2.8 CiteScore
    2.8
  • SNIP value: 0.921 SNIP 0.921
  • IPP value: 1.56 IPP 1.56
  • SJR value: 0.571 SJR 0.571
  • Scimago H <br class='hide-on-tablet hide-on-mobile'>index value: 55 Scimago H
    index 55
  • h5-index value: 22 h5-index 22
Volume 12, issue 4
Nonlin. Processes Geophys., 12, 515–525, 2005
https://doi.org/10.5194/npg-12-515-2005
© Author(s) 2005. This work is licensed under
the Creative Commons Attribution-NonCommercial-ShareAlike 2.5 License.

Special issue: Nonlinear processes in solar-terrestrial physics and dynamics...

Nonlin. Processes Geophys., 12, 515–525, 2005
https://doi.org/10.5194/npg-12-515-2005
© Author(s) 2005. This work is licensed under
the Creative Commons Attribution-NonCommercial-ShareAlike 2.5 License.

  19 May 2005

19 May 2005

Nonlinear data-assimilation using implicit models

A. D. Terwisscha van Scheltinga and H. A. Dijkstra

Viewed

Total article views: 1,165 (including HTML, PDF, and XML)
HTML PDF XML Total BibTeX EndNote
591 466 108 1,165 123 111
  • HTML: 591
  • PDF: 466
  • XML: 108
  • Total: 1,165
  • BibTeX: 123
  • EndNote: 111
Views and downloads (calculated since 01 Feb 2013)
Cumulative views and downloads (calculated since 01 Feb 2013)

Cited

Saved

No saved metrics found.

Discussed

No discussed metrics found.
Latest update: 05 Aug 2020
Publications Copernicus
Download
Citation